Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Jen
Guest
 
Posts: n/a
Default Cruel World

I just was switched to this med from Neurontin and I am scared after reading all of these comments. I have been so depressed, suffered kidney stones, Degenaritive Disc disease, Facet Joint arthritis, and suffer with serious nerve pain at 30YO with 2 kids. I was on Welbutrin and found myself for the first time in an accident from a BLACK OUT SIEZURE while driving. I am now being charged with DUI because I am also on pain meds (PRESCRIBED!) and all the cops and DA care about is the pain meds that I am stable on and have been for almost a year at the same doses! I do not get how they can charge someone for an accident like that. I was the only person involved in the accident and did not do any dammage to anything but my mother in laws car that I was driving, like that is not bad enough. Now I am looking at jail time money and a DUI on my record for doing as I was told by the DR. Seems so cruel to me. IF you have had this happen to you or have a suggestion please E-mail me?? Everyone else: I have learned the hard way that any med can get you a DUI and you do not have to do a thing wrong either!! Please, if there is any side effects that could possibly cause a problem be careful and do not drive. I really know what it can do to you. It has been over 6 months and I am still haunted by this whole thing, no sight for an end soon.<br>Sad and hopeless\<br>Jen
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
On top of the world Doug Geodon 1 12-03-2005 06:00 AM
World Trade Center Giulietta Protonix 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:40 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.